Sh:787

Bib entry
@article{Sh:787,
 author = {Shelah, Saharon and V{\"a}is{\"a}nen, Pauli},
 title = {{Almost free groups and Ehrenfeucht-Fra\"iss\'e games for successors of singular cardinals}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {118},
 number = {1-2},
 year = {2002},
 pages = {147--173},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(02)00037-4},
 mrclass = {03E05 (03C75 20K20)},
 mrnumber = {1934121},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/S0168-0072(02)00037-4},
 note = {\href{https://arxiv.org/abs/math/0212063}{arXiv: math/0212063}},
 arxiv_number = {math/0212063}
}